# SDR VTZA97479

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 814
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Ttl
- Part number: 94959411
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 6419 - BOS-JFK - ABORTED DUE TO LEFT ENGINE TORQUE AND EGT FLUCTUATION.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND OPEN DMI 57115, MEL 76-1.  MAINTENANCE CLOSED DMI 57115 ON 8-23-97 BY REMOVING AND REPLACING LT TTL, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
